integrable nonlinear evolution equations closed form solutions
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 127p-146p
In this article we obtain closed form solutions of integrable nonlinear evolution equations associated with the nonsymmetricmatrix Zakharov- Shabat system by means of the inverse scattering transform. These solutions are parametrized by triplets of matrices. Alternatively, the time evolution of the Marchenko integral kernels and direct substitution are employed in deriving these solutions.